and it makes me feel unwell. Spikes in my neck, legs, arms etc.
Are you taking any OTHER medications other than Atorvastatin?
According to this site, drugs.com, some of the less serious side effects of Atorvastatin can include: mild nausea, mild muscle pain and diarrhea.
I have been taking 20 mg Atorvastatin daily for a while now and every so often, I'll feel nauseous but I don't feel the tingles you describe.
You should do some research here and if you can't find an answer, talk to your doctor. Best of luck!
- Atorvastatin Information for Consumers
- Atorvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atorvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Mar 2013 • 2 answers
A diabetic patient age 52 consumes atorvastatin 10 mg tablet for the last 10 years. any side effects
Posted 16 Apr 2013 • 1 answer
Posted 1 Aug 2013 • 1 answer
Posted 24 Aug 2016 • 0 answers
Posted 6 days ago • 0 answers